U.S. doctors online nowAsk doctors free
Cottonwood, CA
A 20-year-old female asked:

I've been having a fever (99.7-100.9) every night for 4 months, i've been on humira (adalimumab) over a year for crohn's, in complete remission. negative to lupus or ra. the only other symptom i have is night sweats, and fatigue and back pain.

2 doctor answers3 doctors weighed in
Dr. Shahruq Sarela
Internal Medicine 10 years experience
Fevers: this is a BIG concern. Taking Humira (adalimumab) a auto-immune suppressant weakness your immunity. You may be having an infection, and your body can not fight it because your on Humira (adalimumab). I would go to the hospital and get evaluated in the ER now.
Dr. John Feola
Internal Medicine 31 years experience
CROHNS ON HUMIRA (adalimumab): That is good news the CROHNS is in remission. I would recommend an exam and retesting of labs. Recheck autoimmune panel/Thyroid screen/sarcoidosis screen/Immunoglobulin levels. HUMIRA (adalimumab) can sometimes weaken the immune system and cause diseases to reactivate(TB/Fungal Infection ). Discuss tapering HUMIRA (adalimumab) , it rarely has been linked to Lymphoma. If SX. Persist CT OF CHEST/ABD/PELVIS IS WARRANTED.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 26, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.